# SDR ASOA201812185472

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 45,474 hours, 34,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535659001
- Condition: Dented
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THREE SMALL DENTS WERE FOUND ON THE R/H FUSELAGE SKIN JUST BELOW THE FIRST OFFICERS' DV WINDOW. MAINTENANCE RECONTOURED TWO DENTS AND PERFORMED A DOUBLER REPAIR ON THE MIDDLE DENT. ALL OPERATIONAL / PRESSURIZATION CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
